Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Remarks on the preceding paper of James A. Clarkson: ``Uniformly convex spaces'' [Trans. Amer. Math. Soc. 40 (1936), no. 3; MR1501880]


Authors: Nelson Dunford and Anthony P. Morse
Journal: Trans. Amer. Math. Soc. 40 (1936), 415-420
MSC: Primary 46E30; Secondary 26B05, 46E40
Original Article: Trans. Amer. Math. Soc. 40 (1936), 396-414.
MathSciNet review: 1501881
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46E30, 26B05, 46E40

Retrieve articles in all journals with MSC: 46E30, 26B05, 46E40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1936-1501881-6
PII: S 0002-9947(1936)1501881-6
Article copyright: © Copyright 1936 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia